# SDR 20000912SH029

- Difficulty date: February 2, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N68TW
- Make and model: Beech C90A
- Aircraft serial: LJ1200
- Engine: Pwa PT6A21
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890233
- Part serial: 21585
- Condition: Failed
- Location: Eng Compartment
- Part time: 4,790 hours
- Component part number: 1241011
- Stage of operation: CR
- How discovered: C
- Nature of condition: N, Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE INDICATION FAILED IN-FLIGHT.  ENGINE SHUT DOWN.  UNEVENTFUL LANDING.  (X)
